# SDR SWAA002638

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 31,673 hours, 31,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND 4 EA. BS 178 BULKHEAD WEB CRACKS AT RBL 5 TO LBL 5, WL 188 TO WL 201. REPAIRED BULKHEAD WEBS PER ACO 7154-53.
